Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The adelic zeta function associated with the space of binary cubic forms with coefficients in a function field


Author: Boris A. Datskovsky
Journal: Trans. Amer. Math. Soc. 299 (1987), 719-745
MSC: Primary 11E76
DOI: https://doi.org/10.1090/S0002-9947-1987-0869230-7
MathSciNet review: 869230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the adelic zeta function associated with the prehomogeneous vector space of binary cubic forms, defined over a function field. We establish its rationality, find its poles and residues and a simple functional equation that this zeta function satisfies.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E76

Retrieve articles in all journals with MSC: 11E76


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0869230-7
Article copyright: © Copyright 1987 American Mathematical Society